# SDR ZZDA2008150

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1029
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE CAUSED BY BELTLOADER AFT CARGO DOOR NEAR STATION 1029.  REPAIRED PER EA-17-53-0120IR SECTION 1 STEPS 1 THRU 7 AND PERFORMED PRESSURE CK PER B717 MM 21-30, NO DEFECTS NOTED.
